RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1325–1331 (Mi zvmmf6628)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Application of the Adams method to the problem of slowing down neutrons in a homogeneous infinite medium

A. P. Platonov

Melekes

Full text: PDF file (651 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 303–311

Bibliographic databases:

UDC: 517.9:533.9
Received: 04.05.1970
Revised: 09.11.1971

Citation: A. P. Platonov, “Application of the Adams method to the problem of slowing down neutrons in a homogeneous infinite medium”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1325–1331; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 303–311

Citation in format AMSBIB
\Bibitem{Pla72}
\by A.~P.~Platonov
\paper Application of the Adams method to the problem of slowing down neutrons in a homogeneous infinite medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1325--1331
\mathnet{http://mi.mathnet.ru/zvmmf6628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0323278}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 303--311
\crossref{https://doi.org/10.1016/0041-5553(72)90021-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6628
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Platonov, “Differentiability of the elastic-collision integral with respect to energy in problems of neutron moderation”, Comput. Math. Math. Phys., 39:4 (1999), 634–640  mathnet  mathscinet  zmath
    2. A. P. Platonov, “One approach to the problem of elastic moderation of neutrons from a monoenergetic isotropic point source in a homogeneous medium”, Comput. Math. Math. Phys., 40:1 (2000), 139–146  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:83
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020